# SDR RAIA00310276

- Difficulty date: October 29, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 16,110 hours, 16,555 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MX-CHO-  SMOKE IN CABIN.  MAINTENANCE DEFERRED SIDEWALL WASH LIGHT PER MEL 33-7.
